RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 3, Pages 61–66 (Mi fpm1413)  

This article is cited in 1 scientific paper (total in 1 paper)

Every zero adequate ring is an exchange ring

B. V. Zabavsky, S. I. Bilavska

Ivan Franko National University of L'viv

Abstract: It is proved that if $R$ is a commutative ring in which zero is an adequate element, then $R$ is an exchange ring and that every zero adequate ring is an exchange ring. There is a new description of adequate rings; this is an answer to questions formulated by Larsen, Lewis, and Shores.

Full text: PDF file (86 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 187:2, 153–156

UDC: 512.552

Citation: B. V. Zabavsky, S. I. Bilavska, “Every zero adequate ring is an exchange ring”, Fundam. Prikl. Mat., 17:3 (2012), 61–66; J. Math. Sci., 187:2 (2012), 153–156

Citation in format AMSBIB
\Bibitem{ZabBil12}
\by B.~V.~Zabavsky, S.~I.~Bilavska
\paper Every zero adequate ring is an exchange ring
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 3
\pages 61--66
\mathnet{http://mi.mathnet.ru/fpm1413}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 187
\issue 2
\pages 153--156
\crossref{https://doi.org/10.1007/s10958-012-1058-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867526524}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1413
  • http://mi.mathnet.ru/eng/fpm/v17/i3/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Zabavsky, B. M. Kuznitska, “Effective ring”, Algebra Discrete Math., 18:1 (2014), 149–156  mathnet  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:231
    Full text:82
    References:46
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020